Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 43, NWS Norman, OK

May 8, 2019Caddo County, Kiowa County, Oklahoma

NWS Norman, OK issued this tornado warning at May 8, 2019, 1:26 AM CDT for Caddo County, Kiowa County, Oklahoma. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2019, 1:26 AM CDT (06:26 UTC)
Expired
May 8, 2019, 2:00 AM CDT
In force
34 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Caddo County, OK, Kiowa County, OK

The radar

The Altus AFB radar (KFDR), 86 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 1:51 AM CDTHAIL 21 Ese Carnegie, OKREPORTS FROM HAM RADIO, MEDIA BROADCAST, AND SPOTTER REPORTS.
May 8, 2:10 AM CDTHAIL 17 Nw Fort Cobb, OKEM REPORT IN NWSCHAT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 9:13 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1355 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1174 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

710 
WFUS54 KOUN 080626
TOROUN
OKC015-075-080700-
/O.NEW.KOUN.TO.W.0043.190508T0626Z-190508T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
126 AM CDT Wed May 8 2019

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southwestern Caddo County in southwestern Oklahoma...
  Northeastern Kiowa County in southwestern Oklahoma...

* Until 200 AM CDT.
    
* At 126 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 9 miles south of Mountain View, moving northeast at 25
  mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Carnegie, Fort Cobb and Fort Cobb Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3501 9883 3512 9866 3512 9865 3511 9864
      3512 9864 3512 9863 3510 9862 3515 9862
      3526 9845 3501 9825 3487 9873
TIME...MOT...LOC 0626Z 240DEG 23KT 3497 9874 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BRB
2 follow-up statements
685 
WWUS54 KOUN 080645
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
145 AM CDT Wed May 8 2019

OKC015-075-080700-
/O.CON.KOUN.TO.W.0043.000000T0000Z-190508T0700Z/
Caddo OK-Kiowa OK-
145 AM CDT Wed May 8 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHWESTERN CADDO AND NORTHEASTERN KIOWA COUNTIES...
    
At 145 AM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Carnegie, moving northeast at 25 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Carnegie, Fort Cobb and Fort Cobb Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3493 9865 3506 9874 3512 9865 3511 9864
      3512 9864 3512 9863 3510 9862 3514 9862
      3525 9844 3504 9828
TIME...MOT...LOC 0645Z 240DEG 23KT 3503 9861 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

BRB
084 
WWUS54 KOUN 080656
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
156 AM CDT Wed May 8 2019

OKC015-075-080705-
/O.EXP.KOUN.TO.W.0043.000000T0000Z-190508T0700Z/
Caddo OK-Kiowa OK-
156 AM CDT Wed May 8 2019

...THE TORNADO WARNING FOR SOUTHWESTERN CADDO AND NORTHEASTERN KIOWA
COUNTIES WILL EXPIRE AT 200 AM CDT...
                
The storm which prompted the warning no longer appears capable of 
producing a tornado. Therefore, the warning will be allowed to 
expire. However, this storm is still capable of producing hail up to 
two inches in diameter. 

LAT...LON 3493 9865 3506 9874 3512 9865 3511 9864
      3512 9864 3512 9863 3510 9862 3514 9862
      3525 9844 3504 9828
TIME...MOT...LOC 0655Z 240DEG 23KT 3506 9855 

$$

BRB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 8, 12:28 AM CDT, 58 minutes earlier.

Area forecast discussion, May 8, 12:28 AM CDT, 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
1228 AM CDT Wed May 8 2019

.AVIATION...
Main impact will be a line of storms currently sweeping eastward
across the state, including several severe storms. There is also
some indication that a secondary line may develop from central
Texas reaching up into southern Oklahoma later tonight. Toward the
end of the TAF period, a cold front will enter northwest Oklahoma.
Some scattered storms may develop along this front, however
uncertainty is high.

Day

&&

.PREV DISCUSSION... /issued 612 PM CDT Tue May 7 2019/

DISCUSSION...

AVIATION...
For the 00z TAFs:

Minor adjustments were made to timing of convection, but overall
the previous TAFs were changed little. Primary convective hazards
will be damaging winds with storms that impact TAF sites,
particularly as upscale growth occurs later this evening and a
line of storms moves east overnight. Added PROB30 toward the end
of the forecast period for possibility of redevelopment tomorrow
afternoon.

PREV DISCUSSION... /issued 311 PM CDT Tue May 7 2019/

DISCUSSION...
Scattered thunderstorms have developed over the central and
northern TX panhandle this afternoon, and now extend well south
into west TX. Widely scattered showers and thunderstorms are
beginning to develop within WAA across northern OK, with isolated
activity elsewhere. Have been watching a MCV moving into western
north TX most of the day. Some minor enhancement can be seen in
visible under cirrus coverage there, and this feature could spawn
a few storms over the SW within the next couple of hours. These
could have a chance of becoming severe within better deep layer
shear. Otherwise, still expect widespread thunderstorm activity
later tonight as height falls spread east with upper trough. A few
discrete storms may develop ahead of a merging linear complex
before sunrise across northwestern OK. This currently seems like
the most likely area for tornadic supercells near an outflow
boundary and backed surface flow. QLCS tornadoes will also be
possible after sunset, especially over western OK. The complex
will near the I-35 corridor around 7-9Z, with stronger embedded
cells on its southwestern flank. Flooding will remain a concern
especially over northern OK where soils, creeks, and rivers are
bloated. It will remain busy through most of the night.

The severe threat tomorrow remains a bit questionable and will
depend greatly on the progression of the linear complex. If skies
can rapidly clear from west to east, expect at least a couple of
discrete cells to develop along a dryline over central OK, with
additional development along the cold front possible over northern
OK. Steep mid level lapse rates ahead of the dryline, sufficient
deep layer shear, and moderate low layer shear, all modes of
severe weather will be possible IF storms manage to redevelop. The
cold front will enter the I-44 corridor around 06Z Thu, and exit
south by sunrise. Much colder temps are still expected behind it
through the end of the week and into the weekend.

Rain chances will return to the forecast late Fri into early Sun
as a southern stream mid to upper shortwave trough lifts over the
Southern Plains. Severe weather chances appear low during this
time, although a few strong to severe storms will be possible. A
closed low will follow this feature through early next week, but
it's unclear at this time whether or not severe weather will be
possible given weaker flow aloft.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  52  62  45  65 /  20  10   0   0
Hobart OK         50  61  43  63 /  10  10   0  10
Wichita Falls TX  55  67  47  66 /  20  10  10  10
Gage OK           43  55  38  63 /  20  10   0  10
Ponca City OK     50  58  43  65 /  50  10   0   0
Durant OK         61  72  48  68 /  20  30   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 10 AM CDT this morning for OKZ004>020.

TX...None.
&&

30/14/14
Hazardous weather outlook, May 7, 11:25 PM CDT, 2 hours 1 minute before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1125 PM CDT Tue May 7 2019

OKZ004>048-050>052-TXZ083>090-090430-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1125 PM CDT Tue May 7 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
There is an enhanced risk of severe storms tonight across portions
of north central into central and southwest Oklahoma and western
north Texas. The a slight risk surrounds the enhanced risk with
marginal covering the remainder of the area.

Location...
The enhanced risk area is east of a line from Crowel and Quanah
Texas to Hobart, to Watonga and Enid and west of a line from
Chandler to Pauls Valley Oklahoma and Archer City Texas.

Timing...
Through 500 AM Wednesday morning.

Impacts...
Hail to the size of golf balls.
Damaging winds up to 80 mph.
Tornadoes.
Flooding rainfall.

Discussion...
A couple of lines of severe storms across western Oklahoma will
continue to move east and northeast across much of the area
overnight. A few embedded supercells will also accompany these
lines and will have the potential to produce tornadoes as well as
large hail and damaging wind gusts, especially across western
Oklahoma. As we go through the early morning hours, damaging wind
gusts and very heavy rainfall will be the main hazards.

.Heavy Rainfall...
Flooding of low lying areas will be possible through the overnight
hours. The highest risk of flooding will be along and north of
I-40.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
Oklahoma and western north Texas should prepare for severe weather
operations this evening and overnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
Severe thunderstorms will again be possible Wednesday afternoon
and evening along a fast moving cold front. Coverage is expected
to remain isolated to scattered...however...all severe weather
hazards will be possible.

There is also a chance of thunderstorms late Friday into
Saturday... but severe storms are not expected at this time.

.Heavy Rainfall...
Heavy rainfall will be possible Wednesday morning which may cause
flash flooding.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 8, 12:20 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1220 AM CDT Wed May 8 2019

OKZ017>020-024>026-080545-
Payne OK-Kingfisher OK-Oklahoma OK-Logan OK-Canadian OK-Lincoln OK-
Blaine OK-
1220 AM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Payne...
Kingfisher...northwestern Oklahoma...Logan...Canadian...northwestern
Lincoln and southeastern Blaine Counties Until 1245 AM CDT...

AT 1219 AM CDT, strong thunderstorms were along a line extending from
near Cimarron City to 9 miles south of Loyal, moving east at 25 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3594 9694 3569 9723 3550 9783 3542 9831
      3555 9831 3586 9848 3592 9806 3607 9783
TIME...MOT...LOC 0519Z 273DEG 23KT 3586 9763 3583 9815

BRB
Local storm report, May 8, 12:27 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1227 AM CDT WED MAY 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND GST     7 SSE RED ROCK          36.37N 97.13W
05/08/2019  M57 MPH          NOBLE              OK   MESONET

            MESONET MEASUREMENT

&&

ZWINK
Local storm report, May 8, 12:42 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1242 AM CDT WED MAY 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND GST     4 WNW BESSIE            35.41N 99.05W
05/08/2019  M58 MPH          WASHITA            OK   MESONET

            MESONET MEASUREMENT

&&

ZWINK
Local storm report, May 8, 12:51 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1251 AM CDT WED MAY 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     COYLE                   35.95N 97.24W
05/08/2019                   LOGAN              OK   EMERGENCY MNGR

            REPORTS OF LIMBS DOWN WITH ESTIMATED 60MPH WINDS.

&&

ZWINK
Local storm report, May 8, 1:11 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
111 AM CDT WED MAY 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     FLASH FLOOD      CLINTON                 35.51N 98.97W
05/08/2019                   CUSTER             OK   FIRE DEPT/RESCUE

            REPORTS OF WATER FLOWING OVER I-40

&&

ZWINK
Local storm report, May 8, 1:15 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
115 AM CDT WED MAY 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     HAIL             COOPERTON               34.86N 98.88W
05/08/2019  E1.75 INCH       KIOWA              OK   BROADCAST MEDIA

            BROADCAST STORM SPOTTER REPORTED.

&&

ZWINK

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:02 PM CDTTornado WarningOUNRoger Mills43 min
May 7, 7:04 PM CDTAreal Flood AdvisoryOUNHarper, Woods, Woodward3 hr
May 7, 7:14 PM CDTSpecial Weather StatementOUNWoods31 min
May 7, 7:22 PM CDTSevere Thunderstorm WarningOUNCuster14 min
May 7, 7:26 PM CDTSevere Thunderstorm WarningOUNWoods49 min
May 7, 7:29 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills46 min
May 7, 7:34 PM CDTSevere Thunderstorm WarningOUNBeckham41 min
May 7, 7:39 PM CDTSevere Thunderstorm WarningOUNCuster51 min
May 7, 7:52 PM CDTTornado WarningOUNBeckham, Harmon38 min
May 7, 7:56 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woods, Woodward26 min
May 7, 7:57 PM CDTFlash Flood WarningOUNHarper, Woods3 hr
May 7, 8:05 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon40 min
May 7, 8:06 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills39 min
May 7, 8:13 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward47 min
May 7, 8:17 PM CDTSpecial Weather StatementOUNAlfalfa28 min
May 7, 8:18 PM CDTSevere Thunderstorm WarningOUNHarmon27 min
May 7, 8:20 PM CDTTornado Warning Tornado observedOUNBeckham40 min
May 7, 8:21 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey39 min
May 7, 8:27 PM CDTTornado WarningOUNGreer, Harmon48 min
May 7, 8:33 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods42 min
May 7, 8:35 PM CDTTornado WarningOUNCuster, Dewey25 min
May 7, 8:39 PM CDTSpecial Weather StatementOUNCleveland36 min
May 7, 8:42 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson48 min
May 7, 8:46 PM CDTFlash Flood WarningOUNAlfalfa, Woods3 hr
May 7, 8:49 PM CDTTornado WarningOUNGreer, Harmon, Jackson41 min
May 7, 8:57 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills48 min
May 7, 9:00 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward45 min
May 7, 9:09 PM CDTSpecial Weather StatementOUNOklahoma36 min
May 7, 9:11 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer49 min
May 7, 9:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant45 min
May 7, 9:16 PM CDTSpecial Weather StatementOUNPayne29 min
May 7, 9:25 PM CDTAreal Flood AdvisoryOUNGrant, Kay3 hr
May 7, 9:26 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson49 min
May 7, 9:33 PM CDTAreal Flood AdvisoryOUNBeckham, Greer, Harmon, Roger Mills3 hr
May 7, 9:42 PM CDTFlash Flood WarningOUNBeckham, Greer, Harmon3 hr
May 7, 9:42 PM CDTSpecial Weather StatementOUNCleveland33 min
May 7, 9:51 PM CDTTornado WarningOUNBeckham28 min
May 7, 9:53 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma52 min
May 7, 9:55 PM CDTSevere Thunderstorm WarningOUNNoble, Payne50 min
May 7, 10:00 PM CDTSevere Thunderstorm WarningOUNGrant45 min
May 7, 10:04 PM CDTAreal Flood AdvisoryOUNDewey, Major, Woods, Woodward3 hr
May 7, 10:04 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa41 min
May 7, 10:10 PM CDTSevere Thunderstorm WarningOUNDewey35 min
May 7, 10:33 PM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
May 7, 10:35 PM CDTSpecial Weather StatementOUNGarfield25 min
May 7, 10:37 PM CDTSevere Thunderstorm WarningOUNGreer, Kiowa38 min
May 7, 10:45 PM CDTSpecial Weather StatementOUNCaddo30 min
May 7, 10:45 PM CDTSevere Thunderstorm WarningOUNGrant, Kay45 min
May 7, 10:46 PM CDTSpecial Weather StatementOUNJackson29 min
May 7, 10:49 PM CDTSpecial Weather StatementOUNBlaine, Custer26 min
May 7, 10:53 PM CDTFlash Flood WarningOUNAlfalfa, Garfield, Grant, Major, Woods3 hr
May 7, 10:53 PM CDTSevere Thunderstorm WarningOUNJackson27 min
May 7, 10:53 PM CDTSevere Thunderstorm WarningOUNGarfield, Major, Noble52 min
May 7, 10:57 PM CDTAreal Flood WarningOUNWoods5 hr
May 7, 10:58 PM CDTSevere Thunderstorm WarningOUNBlaine47 min
May 7, 10:59 PM CDTSevere Thunderstorm WarningOUNWashita46 min
May 7, 11:00 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
May 7, 11:10 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa35 min
May 7, 11:14 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita46 min
May 7, 11:17 PM CDTTornado WarningOUNKiowa, Washita43 min
May 7, 11:27 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer48 min
May 7, 11:30 PM CDTSevere Thunderstorm WarningOUNKay60 min
May 7, 11:32 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNWashita28 min
May 7, 11:44 PM CDTAreal Flood WarningOUNAlfalfa, Woods4 hr
May 7, 11:47 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNWashita43 min
May 7, 11:52 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne68 min
May 8, 12:01 AM CDTFlash Flood WarningOUNCuster, Washita3 hr
May 8, 12:03 AM CDTSpecial Weather StatementOUNKiowa27 min
May 8, 12:07 AM CDTAreal Flood AdvisoryOUNBlaine, Custer, Dewey, Garfield, Kingfisher, Logan and 1 more3 hr
May 8, 12:11 AM CDTSevere Thunderstorm WarningOUNCuster, Washita49 min
May 8, 12:13 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa47 min
May 8, 12:20 AM CDTSpecial Weather StatementOUNCanadian, Kingfisher, Logan25 min
May 8, 12:25 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon50 min
May 8, 12:29 AM CDTSevere Thunderstorm WarningOUNKay31 min
May 8, 12:33 AM CDTTornado WarningOUNKiowa42 min
May 8, 12:40 AM CDTFlash Flood WarningOUNBeckham, Greer, Harmon, Washita3 hr
May 8, 12:49 AM CDTAreal Flood AdvisoryOUNGarfield, Kay, Noble3 hr
May 8, 12:58 AM CDTFlash Flood WarningOUNBlaine, Custer2 hr
May 8, 1:07 AM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita38 min
May 8, 1:55 AM CDTAreal Flood AdvisoryOUNCaddo, Kiowa3 hr

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.